# SDR GLBA20111111H

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 33,114 hours, 41,958 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER IS INOPERATIVE.  MX RESECURED THE CONNECTOR PLUG ON THE AUTOFEATHER RELAY AND CLEANED, OPS CK GOOD.
